# SDR SIMA201022103

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 19,220 hours, 14,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279013
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3450 THE CREW NOTICED THE EMERGENCY EXIT SIGN APPEARS TO HAVE BURNED OUT LIGHT BULBS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT OVERWING EXIT SIGN IAW CRJ AMM 33-51-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
